Drug Consumption Shortens Menstrual Days.?
Hello doctor, good night. I am 19 years old, another month is 20 years old. I want to ask, is it true that taking certain medications can shorten your menstrual day? Usually my menstrual blood comes out a lot from the first day to the third day, the fourth day is already not too much, then the fifth day to the seventh day, just a little … But this month my menstrual number was only just the first day and the second day and even then I only used 2 sanitary pads all day (morning u0026amp; afternoon), the third day came out but did not penetrate to the pads, the fourth day the fifth came out but a little really, really like the spots doang. I’m really sick, so I have to take a lot of medicine … Do you have any effect? The thing is, this is the first time I’ve ever been like this, before that I never … Thank you
Hormones in a woman's body greatly affect her menstrual condition. Normally the duration of menstruation lasts between 2-7 days, with a range of periods every 21-35 days. The average normal woman experiences menstruation every 4 weeks. Menstrual conditions that are shorter than usual can be influenced by several things, including:
body mass stress index (BMI), in this case a body mass index that is too low or excessive greatly affects a woman's hormones. unhealthy lifestyles such as rarely exercising, habits of consuming alcoholic beverages, smoking, irregular sleep patterns and rarely consuming balanced nutritious food. drugs or contraceptives that affect the body's hormones there are abnormalities or disorders of the reproductive system, for example endometriosis diseases certain conditions, such as tumors in the pituitary gland (the part of the brain that regulates hormone regulation), or thyroid hormone disorders. In this case, the condition you are conveying is still within normal limits, because normal menstrual duration lasts between 2 to 7 days. But we are quite familiar with your concern, considering that this condition does not usually occur.
For this reason you should first evaluate yourself, whether you are currently stressed, lead an unhealthy lifestyle, or have a drastic weight loss or increase in a short time.
If these three factors are not a problem for you, then there may be other causes that we have mentioned before. Unfortunately you do not provide more information about the name or type of medication that you are currently taking, so we apologize for not being able to provide information on whether these drugs directly affect changes in your current menstrual patterns or not.
For the time being, you should continue taking the medicines given by your doctor according to the rules of use. If your menstrual complaints like this occur in the next cycle or accompanied by unbearable lower abdominal pain, you should not hesitate to see an obstetrician.
so much information from us, hopefully useful